# SDR C77A20120805029

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060001
- Condition: Worn
- Location: Zone 500
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP TRACK 1A IS WORN D=.660MM OUT OF LIMITS REF SRM 57-52-03, TABLE 101 (THICKNESS REDUCTION).  BLENDED AFFECTED AREA IAW SRM 51-10-03, ETD 2011-170-01072B AND EA E175-57-144, REV IR WO 601076.
